Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does my color of pee have anything to do with what I'm taking for my anemia?

Yesterday my midwife called me with the results of my bloodtest and evidently I'm a little anemic. She told me to start taking this liquid called Floradex so I started that last night. Today I've noticed that my pee is very yellow, almost neon color. Could that be because ofthe Floradex? I don't think I have an infection because there's no pain before, during, or after I go to the bathroom or itching.

Answer Question
 
msnicole88

Asked by msnicole88 at 2:31 PM on Aug. 13, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (3)
  • yes its the meds
    staciandababy

    Answer by staciandababy at 2:32 PM on Aug. 13, 2009

  • Yap, iron will do that to ur system.
    Anonymous

    Answer by Anonymous at 2:32 PM on Aug. 13, 2009

  • YES! Floradex is an iron supplement and iron turns your pee neon yellow! Crazy huh? Freaked me out too when I had to take for for pregnancy related anemia!
    jessicarae787

    Answer by jessicarae787 at 3:26 PM on Aug. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN